should the nurse suggest to help offset the magnesium losses from the cisplatin therapy?

Respiratory difficulty
June 18, 2019
The nurse will initiate the prescribed oprelvekin therapy
June 18, 2019

Question 15 A patient receiving high-dose cisplatin therapy exhibits symptoms of hypomagnesemia. Which of the following should the nurse suggest to help offset the magnesium losses from the cisplatin therapy?

A) Consuming dairy products
B) Consuming chocolates
C) Drinking 2 to 3 liters of fluid a day
D) Consuming potassium-rich foods

Question 16 An older adult woman has been diagnosed with acute lymphoblastic leukemia (ALL) and her care team has identified potential benefits of imatinib. Which of the following characteristics of this patient’s current health status may preclude the use of imatinib?

A) The patient has type 2 diabetes mellitus that is controlled using diet and oral antihyperglycemics.
B) The patient has chronic heart failure resulting in significant peripheral edema.
C) The patient experienced a mild ischemic stroke several years ago and had transient ischemic attacks last year.
D) The patient had a total knee arthroplasty several months earlier.

Question 17 A female patient is prescribed oprelvekin therapy to treat thrombocytopenia. Which of the following should the nurse continuously monitor to determine the efficacy and duration of the oprelvekin therapy?

A) Weight gain
B) Platelet count
C) Red and white blood cell count
D) Cardiac arrhythmias

Question 18 During the ongoing assessment of a patient receiving 5-FU therapy, the nurse finds the patient’s platelet count to be 92,000 cells/mm3. The nurse should do which of the following?

A) Consult the prescriber for an increase in dosage
B) Consult the prescriber for a decrease in dosage
C) Consult the prescriber for discontinuation of the drug
D) Continue the therapy as prescribed

 

"Looking for a Similar Assignment? Get Expert Help at an Amazing Discount!"

Comments are closed.

Loading...
error: Content is protected !!
WhatsApp Chat with us on WhatsApp